Mathematics: Page 93: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 69 | Views: 963

Mathematics, Zambia, Volume 10 Issue 1, January 2021

Pages: 1573 - 1583

Pre-School Teacher Knowledge of Mathematical Reasoning: A Grounded Theory Study

Getrude Chimfwembe-Gondwe

Downloads: 68 | Views: 832

Mathematics, India, Volume 9 Issue 12, December 2020

Pages: 1039 - 1041

Laminar Stratified (Unsteady) Flow over a Porous Bed under the Action of a Body Force

Dr K C Nandy

Downloads: 67 | Views: 1139

Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Downloads: 66 | Views: 1931

Mathematics and Statistics, India, Volume 13 Issue 7, July 2024

Pages: 586 - 589

Research Methodology and Statistical Analysis

Gurinder Kaur

Downloads: 66 | Views: 1263

Mathematics, Jamaica, Volume 13 Issue 12, December 2024

Pages: 857 - 873

Differentiated Instruction for Mathematics: Teachers' Perspectives on Struggling Learners and Students with Exceptionalities in Jamaica

Rayan Marie McIntosh

Downloads: 66 | Views: 1455

Mathematics, India, Volume 13 Issue 12, December 2024

Pages: 1773 - 1777

Mathematics Model Used in Artificial Intelligence (AI) and Machine Learning (ML)

Rajdeep

Downloads: 66 | Views: 1377

Mathematics, Israel, Volume 14 Issue 2, February 2025

Pages: 1410 - 1413

Unified Recursive Theory of Everything (URToE): A Recursive Framework for Fundamental and Applied Sciences

Alexander Bilenko

Downloads: 65 | Views: 683

Mathematics, Tanzania, Volume 9 Issue 11, November 2020

Pages: 1404 - 1405

Learning by Doing: Informed by University Mathematics Students Participation in Field Practical Training

Dr. Emmanuel Deogratias

Downloads: 64 | Views: 747

Mathematics, Canada, Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

Downloads: 63 | Views: 1210

Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 1579 - 1581

Alternative Techniques to find Highest Common Factor and Least Common Multiple

R. K. Budhraja | Narender Kumar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.